# SDR DALA12017180875

- Difficulty date: December 20, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 74,571 hours, 68,711 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED UNDER FRAME AT BS 389 AND L17R.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-02.
